# SDR SWAA2022101246087

- Difficulty date: September 19, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED AT LEVEL ORSS 214 AT RT WING 2022-510745 / [01] REPLACED CORRUGATED PLATE LOC. TRAILING EDGE LOCATED AT LEVEL ORSS 214 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 SEE INDIVIDUAL SING OFF BELOW.;[02] CORRECTED STEP 1 REPLACED CORRUGATE PLATE LOC. TRAILING EDGE LOCATED AT LEVEL ORSS 214 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 SEE INDIVIDUAL SING OFF BELOW.;[03] CORRECTED STEP 1  REPLACED CORRUGATE PLATE LOC. TRAILING EDGE LOCATED AT LEVEL ORSS 214 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 SEE INDIVIDUAL SING OFF BELOW.
